Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 14, NWS Midland/Odessa, TX

May 12, 2009Howard County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at May 12, 2009, 6:34 PM CDT for Howard County, Texas. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2009, 6:34 PM CDT (23:34 UTC)
Expired
May 12, 2009, 8:00 PM CDT
In force
86 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

County Howard County, TX

The radar

The Midland/Odessa radar (KMAF), 76 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.6 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2009-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2009-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2687 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 122334
FFWMAF
TXC227-130130-
/O.NEW.KMAF.FF.W.0014.090512T2334Z-090513T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
634 PM CDT TUE MAY 12 2009

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL HOWARD COUNTY IN WEST TEXAS...

* UNTIL 830 PM CDT

* AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A THUNDERSTORM CAPABLE OF PRODUCING FLASH FLOODING OVER BIG SPRING.
  THIS STORM WAS MOVING NORTHEAST AT 20 MPH.

* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING
LOCATIONS...
  BIG SPRING...
  MIDWAY...
  SAND SPRINGS...
  COAHOMA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ALLOW CHILDREN TO PLAY IN STORM RUNOFF. CULVERTS... DITCHES...
STORM DRAINS... SWOLLEN CREEKS AND ALL OTHER AREAS WHERE RAPID WATER
FLOW IS OBSERVED ARE ESPECIALLY DANGEROUS. CHILDREN CAN BE EASILY
SWEPT AWAY AND DROWN IN MOMENTS. STORM RUNOFF CAN ALSO CONTAIN
DANGEROUS CHEMICALS THAT MAY BE HARMFUL IF CONTACTED OR SWALLOWED.

&&

LAT...LON 3231 10160 3244 10131 3216 10128 3215 10161

$$
2 follow-up statements
000 
WGUS74 KMAF 122353
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
653 PM CDT TUE MAY 12 2009

TXC227-130130-
/O.CON.KMAF.FF.W.0014.000000T0000Z-090513T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWARD-
653 PM CDT TUE MAY 12 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
CENTRAL HOWARD COUNTY...

AT 650 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM CAPABLE OF PRODUCING PRODUCING FLASH FLOODING.
THIS STORM WAS LOCATED OVER SH350 NEAR MIDWAY...OR 8 MILES NORTHEAST
OF BIG SPRING...MOVING NORTHEAST AT 20 MPH.  HEAVY RAIN FELL IN 
BIG SPRING SO SOME URBAN FLOODING IS POSSIBLE.

THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING
LOCATIONS...MIDWAY...SAND SPRINGS...BIG SPRING AND COAHOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR WEST TEXAS.

&&

LAT...LON 3231 10160 3244 10131 3216 10128 3215 10161

$$
000 
WGUS74 KMAF 130100
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
800 PM CDT TUE MAY 12 2009

TXC227-130110-
/O.CAN.KMAF.FF.W.0014.000000T0000Z-090513T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWARD-
800 PM CDT TUE MAY 12 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL HOWARD
COUNTY...

AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE FLASH FLOOD WARNING HAD EXITED THE WARNED
AREA. THEREFORE THE FLASH FLOOD WARNING IS CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR WEST TEXAS.

&&

LAT...LON 3231 10160 3244 10131 3216 10128 3215 10161

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 2:52 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, May 12, 2:52 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
252 PM CDT TUE MAY 12 2009

.DISCUSSION...
TARGET AREA FOR TDY REMAINS ACRS THE TRANS PECOS MAINLY FROM THE FST
VICINITY...ACRS SRN PB...TO THE RIO GRANDE. NAM HAS BACKED OFF ON
PRECIP SOME FROM YESTERDAY HOWEVER GFS STILL HAS A BULLSEYE IN
THESE AREAS (PER LINDLEY SIGNATURE...3H RH). TSTMS THAT FORM WILL
DEVELOP IN FAVORABLE BULK WIND SHEAR...CAPE...7H-5H LR/S TO PRODUCE
SEVERE WX. LLJ WILL DEVELOP EARLY EVENING RESULTING IN BREEZY
CONDITIONS THRU MOST OF THE NIGHT ACRS PB. WELL DEFINED SFC LOW IS
PROGGED TO DEVELOP ACRS S PLAIN WED WHICH WILL ALLOW 85H THERMAL
RIDGE TO BE FARTHER E. DRY AIR ALSO BE FARTHER E WED...SO WARMER
AND DRIER CONDITIONS WILL BE THE RULE. 7H TEMPS OF 13-14C WILL IN
GENERAL RESULT IN STRONGER CAP TOO. BEST OPPORTUNITY FOR CONVECTION
WILL BE ACRS LOWER TRANS PECOS WHERE LOW LEVEL MSTR HOLDS. MEANWHILE
COLD FRONT WILL HAVE MOVED INTO PANHANDLE WED PM AND SHOULD ARRIVE
IN CNTRL PB AROUND 12Z THUR. NAM12 SUGGEST FRONT WILL BE NEARING
THE MTNS BY 18Z THUR. BOUNDARY STILL EVIDENT IN PRESSURE/TEMP
FIELDS ACRS THE E AND IN GENERAL WILL BE A FOCUS FOR TSTMS. STEEP
7H-5H LR/S SFC DWPNTS IN THE M50S-60 YIELDING CAPES OF 3000 J/KG
PER NAM12 WITH VWS 30KTS...SO SEVERE STORMS AGAIN POSSIBLE...ESPECIALLY
FAR E AND S. TSTMS COULD DEVELOP NWD IN THE EVENING WITH LLJ AND
BOUNDARY. MOS GUIDANCE CONTINUES TO INCREASE WINDS THRU GDP PASS
WITH FROPA THUR AM. INDICATIONS ARE THAT SOMETHING CONVECTIVE WILL
HAPPEN FRIDAY. GFS HAS BEEN VERY PERSISTENT IN DEVELOPING A TRIPLET
QPF BULLSEYE FROM THE PANHANDLE INTO THE TRANS PECOS...AND 12Z NAM12
DEVELOPS A NEAR SOLID LINE OF PRECIP FROM KS SW INTO W TX...WHILE
ECMWF SOLN SHOWS MUCH OF THE SAME. MID LEVEL FLOW IS RATHER MESSY
THOUGH AS NW MID LEVEL FLOW IS DEVELOPING TO THE N WHILE A MORE
BROAD TROF IS NEAR THE DESERT SW. REGARDLESS MODELS ARE IN AGREEMENT
THAT DRYLINE WILL BE NEAR THE TX/NM LINE NEAR 00Z WHILE 7H TEMPS
OF 10-11C ALONG/E OF DRYLINE. VWS NOT IMPRESSIVE BUT CAPES NEAR
2000 J/KG...7H-5H LR/S AROUND 8.5 C/KM...AND PW NEARING 1.5 WILL
MAKE IT INTERESTING. ATTP WILL OPT TO EDGE POPS UP. AFOREMENTIONED
CONVECTION WILL SERVE TO RE-ENFORCE SFC BOUNDARY AND WITH NW FLOW
SAT POPS STILL WARRANTED. 7H TEMPS WILL CONTINUE TO COOL INTO SUN
WITH INCREASING PRESENCE OF MID LEVEL RIDGE MON/TUE.

&&

.FIRE WEATHER...
OPTED TO ISSUE RFW FOR GDP MTNS WITH 3 SITES WITHIN THE GDP NP
REPORTING RFW CONDITIONS. LESSER WINDS IN THE NEW MEXICO PORTION OF
GDP MTNS...BUT STILL VERY DRY WITH GUSTS TO 30 MPH. ALSO THERE
MAY BE ISOLD STRIKES ACRS FAR E PARTS OF SE NM THRU THE AFTERNOON.
OTHERWISE MORE OF THE SAME WED WITH LOCAL RFW CONDITIONS GENERALLY
IN THE GDP MTNS. OTHERWISE IT WILL BE HOT AND MIN RH OF 5-10 PCT
WILL BE FAIRLY WIDESPREAD WITH DRY LINE PUSHING A LITTLE FARTHER E
WED.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              69  97  66  85  /  30  10  10  20
CARLSBAD NM                61  99  59  88  /  10   0  10  10
DRYDEN TX                  70  95  69  93  /  30  10  10  20
FORT STOCKTON TX           69  99  65  92  /  30  10  10  10
GUADALUPE PASS TX          62  96  53  88  /  10   0   0  10
HOBBS NM                   62  98  59  90  /  10   0  10  10
MARFA TX                   53  90  51  86  /  10  10  10  10
MIDLAND INTL AIRPORT TX    70  98  65  88  /  20  10  10  10
ODESSA TX                  70  98  65  87  /  20  10  10  10
WINK TX                    68 102  65  93  /  10   0  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 6 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.

TX...RED FLAG WARNING UNTIL 6 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS.

&&
Hazardous weather outlook, May 12, 1:40 PM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
140 PM CDT TUE MAY 12 2009

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-131130-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
140 PM CDT TUE MAY 12 2009 /1240 PM MDT TUE MAY 12 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EAST OF A LAMESA...
ODESSA...FORT STOCKTON...TO FORT DAVIS LINE THIS AFTERNOON AND
EVENING. A FEW STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WINDS THE MAIN SEVERE WEATHER THREAT.
IN ADDITION THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL.

DRY AIR WILL COMBINE WITH BREEZY SOUTHWEST WINDS LATE THIS
AFTERNOON ACROSS PORTIONS OF THE GUADALUPE MOUNTAINS AND ADJACENT
PLAINS RESULTING IN LOCALIZED CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE EASTERN
PERMIAN BASIN WEDNESDAY AND THURSDAY. THE GREATER CHANCE FOR
SEVERE WEATHER WILL BE ON THURSDAY.

DRY AIR WILL COMBINE WITH BREEZY SOUTHWEST WINDS WEDNESDAY
AFTERNOON ACROSS THE GUADALUPE MOUNTAINS RESULTING IN
LOCALIZED CRITICAL FIRE WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON ACROSS
THE EASTERN PERMIAN BASIN AND THE LOWER TRAN PECOS INCLUDING THE
BIG BEND.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 12, 5:04 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
504 PM CDT TUE MAY 12 2009

TXZ068-069-122230-
CRANE-UPTON-
504 PM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN CRANE AND WEST
CENTRAL UPTON COUNTIES.

AN INTENSIFYING THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF CRANE AT
504 PM CDT...MOVING NORTHEAST AT 15 MPH.

AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN SOUTHEASTERN CRANE AND WEST CENTRAL UPTON COUNTIES...
INCLUDING THE CITY OF CRANE...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.
Special weather statement, May 12, 5:39 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
539 PM CDT TUE MAY 12 2009

TXZ062-063-122315-
GLASSCOCK-MIDLAND-
539 PM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN MIDLAND AND
NORTHWESTERN GLASSCOCK COUNTIES.

AN INTENSIFYING THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF SPRABERRY
AT 539 PM CDT...MOVING NORTHEAST AT 15 MPH.

AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR GLASSCOCK UNTIL
1100 PM CDT TUESDAY EVENING FOR WEST TEXAS.
Special weather statement, May 12, 5:57 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
557 PM CDT TUE MAY 12 2009

TXZ069-075-122330-
PECOS-UPTON-
557 PM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL PECOS AND SOUTH
CENTRAL UPTON COUNTIES.

AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER EAST CENTRAL PECOS
COUNTY AT 556 PM CDT...MOVING EAST AT 15 MPH.

AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR WEST TEXAS.
Special weather statement, May 12, 6:12 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
612 PM CDT TUE MAY 12 2009

TXZ052-122345-
HOWARD-
612 PM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL HOWARD COUNTY.

AN INTENSIFYING THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST OF BIG
SPRING ALONG INTERSTATE 20 AT 610 PM CDT...MOVING NORTHEAST AT 20
MPH.

AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN CENTRAL HOWARD COUNTY...INCLUDING THE CITY OF BIG SPRING...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND
REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR WEST TEXAS.
Special weather statement, May 12, 6:28 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
628 PM CDT TUE MAY 12 2009

TXZ063-130000-
GLASSCOCK-
628 PM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL GLASSCOCK COUNTY.

AN INTENSIFYING THUNDERSTORM WAS LOCATED 15 MILES WEST OF GARDEN
CITY ALONG HIGHWAY 158 AT 627 PM CDT...MOVING NORTHEAST AT 20 MPH.

AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN CENTRAL GLASSCOCK COUNTY...INCLUDING THE CITY OF GARDEN
CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR WEST TEXAS.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 1:46 AM CDTRiver Flood WarningMAFBrewster2 hr
May 12, 2:32 PM CDTRed Flag WarningMAF4 hr
May 12, 6:17 PM CDTSevere Thunderstorm WarningMAFBorden, Glasscock, Howard, Martin, Mitchell58 min
May 12, 6:59 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry61 min

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.